Active Ingredient (in each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Contains One of these Ingredients [Carnauba Wax, Castor Oil, Cellulose], Corn Starch, FD&C Red 40, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glyco
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 to 6 hours while symptoms last; Do not take more than 8 caplets in 24 hours; Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Do nit use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F).
McNeil Consumer & Specialty Pharmaceuticals
Fort Washington, PA 19034